Equaline Naproxen Sodium, 220 mg, Tablets

Pain reliever/fever reducer (NSAID). Strength to last 12 hours. Compare to Aleve active ingredients (This product is not manufactured or distributed by Bayer Healthcare LLC, owner of the registered trademark Aleve). 100% Quality guaranteed: Like it or let us make it right. That's our quality promise. supervaluprivatebrands.com. Other information: Each Tablets Contains: Sodium 21 mg. Store at 68 - 77 degrees F (20 - 25 degrees C). Avoid high humidity and excessive heart above 104 degrees F (40 degrees C).